# SDR CALA2021072801201

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N26970
- Make and model: Boeing 787-9
- Aircraft serial: 60146
- Aircraft time: 17,989 hours, 1,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Out Of Limits
- Location: Seat 44e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE AT SEAT 44 DEF.  PERFORMED T/S FOUND PAX SEAT 44E CONN ECTOR J02 PIN B PUSHED BACK, REINSERTED THE CONTACT THEN PERFORM ED EMERGENCY LT OP TEST FOUND NORMAL, REFER CMM IS61529 REV.A AMM 33-51-00-00B-320A-A REV.150
